MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 CATHETER AND GLOVE SUCTION KIT WITH SOLUTION CONTAINER, TWO VINYL GLOVES, TWO EY; SUCTION CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 CATHETER AND GLOVE SUCTION KIT WITH SOLUTION CONTAINER, TWO VINYL GLOVES, TWO EY; SUCTION CATHETER
Catalog Number 0140080
Medical Device Problem Code Inadequate Instructions for Healthcare Professional (1319)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the suction catheter was thicker than usual.
 
Additional Manufacturer Narrative
No sample was returned for evaluation.However the reported lot ngbq3835 is involved in the capa investigation (b)(4).Based on the investigation findings the reported problem is confirmed per previous investigations.It was created on 10/20/2017.Therefore, this reported event was confirmed as manufacturing related.The device history record was reviewed and found a possible manufacturing issue(s) that could have caused or contributed to the reported event.The instructions for use state the following: "-- (b)(4) unit not made with natural rubber latex do not use if package is damage single use do not resterilize rx only".The device was not returned.
 
Event or Problem Description
It was reported that the suction catheter was thicker than usual.

Brand Name
CATHETER AND GLOVE SUCTION KIT WITH SOLUTION CONTAINER, TWO VINYL GLOVES, TWO EY
Common Device Name
SUCTION CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7407370
Report Number1018233-2018-01099
Device Sequence Number19241557
Product Code BSY
UDI-Device Identifier00801741050671
UDI-Public(01)00801741050671
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2021
Device Catalogue Number0140080
Device Lot NumberNGBQ3835
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/20/2018
Supplement Date Received by Manufacturer05/07/2018
Initial Report FDA Received Date04/09/2018
Supplement Report FDA Received Date05/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1